# SDR SWAA2022031172948

- Difficulty date: February 15, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 500D AND S-28L FWD CARGO COMPARTMENT 2022-94947 / [01] REPLACED ANGLE AND FASTENERS LOC. AT BS 500D AND S-28L FWD CARGO COMPARTMENT. I.A.W B737-700 SRM 51-40-02 AND DWG 143A7902 REV ?A? .;[02] REPLACED ANGLE AND FASTENERS LOC. AT BS 500D AND S-28L FWD CARGO COMPARTMENT. I.A.W B737-700 SRM 51-40-02 AND DWG 143A7902 REV ?A? ... RII ITEM
